Probabilistic Justification Logic

Kokkinis, Ioannis; Ognjanović, Zoran; Studer, Thomas (2016). Probabilistic Justification Logic. In: Artemov, Sergei; Nerode, Anil (eds.) Logical Foundations of Computer Science - International Symposium, LFCS 2016, Deerfield Beach, FL, USA, January 4-7, 2016. Proceedings. Lecture Notes in Computer Science: Vol. 9537 (pp. 174-186). Cham: Springer 10.1007/978-3-319-27683-0_13

[img] Text
kos16.pdf - Accepted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (315kB) | Request a copy

We present a probabilistic justification logic, PPJ, to study rational belief, degrees of belief and justifications. We establish soundness and completeness for PPJ and show that its satisfiability problem is decidable. In the last part we use PPJ to provide a solution to the lottery paradox.

Item Type: Book Section (Book Chapter)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
UniBE Contributor: Kokkinis, Ioannis and Studer, Thomas
Subjects: 000 Computer science, knowledge & systems
500 Science > 510 Mathematics
ISSN: 0302-9743
ISBN: 978-3-319-27682-3
Series: Lecture Notes in Computer Science
Publisher: Springer
Language: English
Submitter: Lukas Jaun
Date Deposited: 09 May 2016 16:06
Last Modified: 20 Mar 2017 13:49
Publisher DOI: 10.1007/978-3-319-27683-0_13
BORIS DOI: 10.7892/boris.79976

Actions (login required)

Edit item Edit item
Provide Feedback